# SDR 46831

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 32,579 hours, 36,495 cycles
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: Illuminated
- Location: Main Inverter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4536 PIT-HGR.  JUST AFTER TAKE-OFF FROM PIT DURING CLIMB THE MAIN INVERTER FAIL LIGHT ILLUMINATED.  CREW FOLLOWED QRH AND SWITCHED TO THE STANDBY INVERTER.  TRANSFER WAS GOOD WITH NO SYSTEM FAILS.  A/C TURNED AROUND AND RETURNED TO GATE AT PIT.  A/C WAS TAKEN OUT OF SERVICE.
